# SDR CALA2020100701155

- Difficulty date: September 30, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 69,250 hours, 29,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 198451
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

13WL FAILS BATTERY CAPACITY CHECK - SUPPORT TASK.  REMOVED AND INSTALLED SERVICEABLE EPSU BATTERY (13WL) IAW A319 A MM 33-51-38-000-002-A / 400-002-A. OPERATIONAL BITE CHECK GOOD I AW A319 AMM 33-51-00-710-001-A.
